# SDR IPXA2019112249289

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,873 hours, 17,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XMF
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFLOOR PANEL 242XMF REQUIRES FABRICATION B757-5320-9692-RFABBED PANEL 242XMF FROM 5024N40001SS-G BATCH#3546253 IAW SREO B757-5320-9692-R
